eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Chest pain when you have Urinary tract infection?

Summary: Chest pain is found among people with Urinary tract infection, especially people who are female, 40-49 old, also have Urinary tract infection, and take medication Levaquin.

We study 400 people who have Chest pain and Urinary tract infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Urinary tract infection and Chest pain >>>

 

 

 

 

Urinary tract infection

Urinary tract infection can be treated by Macrobid, Cipro, Ciprofloxacin Hydrochloride, Bactrim, Nitrofurantoin, Bactrim Ds. (latest reports from 73,250 Urinary Tract Infection patients)

Chest pain

Chest pain has been reported by people with high blood pressure, osteoporosis, pain, multiple sclerosis, rheumatoid arthritis. (latest reports from 136,788 Chest pain patients)

On Jan, 11, 2015: 400 people who have urinary tract infection and Chest Pain are studied.

Trend of Chest pain in urinary tract infection reports

Gender of people who have urinary tract infection and experienced Chest pain * :

FemaleMale
Chest pain82.34%17.66%

Age of people who have urinary tract infection and experienced Chest pain * :

0-12-910-1920-2930-3940-4950-5960+
Chest pain0.00%0.23%3.46%17.09%14.55%12.70%17.09%34.87%

Severity of the symptom * :

leastmoderateseveremost severe
Chest pain9.09%63.64%18.18%9.09%

Top co-existing conditions for these people * :

  1. Cystitis (82 people, 20.50%)
  2. Hypertension (45 people, 11.25%)
  3. Migraine (37 people, 9.25%)
  4. Pain (33 people, 8.25%)
  5. Hypersensitivity (31 people, 7.75%)
  6. Convulsion (28 people, 7.00%)
  7. Gastrooesophageal reflux disease (28 people, 7.00%)
  8. Diabetes mellitus (28 people, 7.00%)
  9. Fibromyalgia (24 people, 6.00%)
  10. Blood cholesterol (23 people, 5.75%)

Most common drugs used by these people * :

  1. Levaquin (83 people, 20.75%)
  2. Ciprofloxacin (69 people, 17.25%)
  3. Macrobid (59 people, 14.75%)
  4. Bactrim ds (46 people, 11.50%)
  5. Yasmin (42 people, 10.50%)
  6. Yaz (41 people, 10.25%)
  7. Cipro (40 people, 10.00%)
  8. Naproxen (39 people, 9.75%)
  9. Nitrofurantoin (32 people, 8.00%)
  10. Flexeril (31 people, 7.75%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Urinary Tract Infection and Chest Pain?

You are not alone! Join a mobile support group:
- support group for people who have Chest Pain and Urinary tract infection
- support group for people who have Urinary tract infection
- support group for people who have Chest Pain

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Can the use of triamcinolone ointment on the eyelids, nose, and side of mouth cause headache, uneven heartbeat and aura
    Started noticing slight chest pain, small tension like headaches and auras after a year and half, did not apply everyday, maybe on average once ever week or two for a year and a half
  • Warfarin and urinary infections (1 answer)
    HELP! Hello we are in the UK - my husband had an aortic valve replacement 4 years ago - he is now 61 and on warfarin. Over the past few years, since his AVR, he has had about 4/5 urinary infections which have caused him to be hospitalised with very high temperature/rigors etc. The medical profession in the UK seem to think there is no correlation between warfarin and urinary infections. He has been checked out to see if there is a problem with his bladder/prostrate/kidneys but all are okay and the only link we can see is when his warfarin is increased to a high dose (10mg or above) he gets this infection.

    Has anyone else experienced this or does anyone know where I could go for more information on a possible link?

    Thank you for your help.
  • Can my symptoms actually pinpoint a cause/condition? (1 answer)
    I would just like insight on this. I'm on pain management right now, but it's just to manage the pain. Every thing else has really been not taken serious by any physican it office I've been to. Is this normal stuff many woman go through? I'm just sick of feeling like this between the constant pain & the daily having to pluck hairs it's insane. I'm in fantastic shape(used to be double my weight & now I'm 100lbs), the best looking I've ever been with a incredibly good looking husband & a wonderful family. My issues seem to detour a lot of things & while I'm young I'd like to get this solved or some type of solution to even maintain myself, not looking for a miracle, but would really appreciate answers.
  • Could the iud cause body pain nerevous,dizziness,confessing after about a year? (2 answers)
    I was having a light chest pain going over to my right arm went to the hospital and they said they could find anything ....Once again said it was anxiety.... I was woundering if the iud could have infected my body some how causing the symptoms and more..thank you for you time....
  • Can i take my macrobid while i have a hangover? is it safe?
    Help me please! I really need to know if I can take my pill (macrobid) when I have a hangover

More questions for: Urinary tract infection, Chest pain

You may be interested at these reviews (Write a review):

  • Chest pain with gabpentin
    Went from using 100 mg of Gabpentin to 300 mg of Gabpentin within 3 days chest pain began..I was using this medication for shingles. Called doctor and he immediately took me off.
  • Urinary track infection and bydureon
    After 7 weeks of nausea vomiting and diarrhea I got a uti that was hard to get rid of. I also have an inflammation of sacaril nerve. Have had antibiotics and steroids. It is still hurting after 2 months.Don't know if this is connected but is a fact.
  • Chest pain while on yasmin
    started experiencing severe chest pain and Vision disturbances since day one of taking yasmin. today is day 4 and I don't wanna take them anymore. I've ever taken yasmin about a year ago with no side effects so I'm a lil lost as to why its been a bother now. last menses was June 12th, had it prescribed by my OG for withdrawal bleed
  • Febrero 2014 - daniel alberto romero
    The dosis: Flecainida-Diondel: 100 mg (twice a day) - Pradaxa-Dabigatran Etexilato: 150 mg twice a day - Bisoprolol fumarato-Corbis: 2.5 mg daily



    sometimes I get a chest pain and other days an acid sensation coming from the stomach. I assign these drugs as to be the cause as I never felt this way before.
  • I have twice developed a uti after injection of prolia
    I have taken Prolia for 2 years..4 injections. After the last 2 injections within 2 weeks I developed severe cystitis and had to go on course of antibiotics. I am fearful of continuing this medication as the last infection caused me to be treated at the emergency room.

More reviews for: Urinary tract infection, Chest pain

Comments from related studies:

  • From this study (6 months ago):

  • still on drug

    Reply

  • From this study (1 year ago):

  • Left side of body burning muscle pain, shooting pain in left arm, shortness of breath

    Reply

  • From this study (5 years ago):

  • D Ayers on Apr, 16, 2010:

    The headache began within hours of taking the Bactrim. Not sure if the interaction of the Pristiq and Bactrim are related but four days were spent in the hospital with no specific diagnosis. General practitioner referred patient to neurologist.

    Reply

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.